MathSciNet Relay Station
MathSciNet bibliographic data
MR460749 33A55 (34E05)
Hargrave, B. A.; Sleeman, B. D. Lamé polynomials of large order. SIAM J. Math. Anal. 8 (1977), no. 5, 800–842.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement